# SDR IPXA2023051293197

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 90,820 hours, 18,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Chain
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:PS1REF M808022, L1 MAIN ENT DR, DRIVE CHAIN FOR AIR MOTOR. REF WAN #3794454. R&R AIR DRIVE MOTOR CHAIN WILL REQUIRE PARTIAL DISASSEMBLY OF AIR DRIVE MOTOR. 2 AMTS 6 HOURS. M808022 REMAINS. PARTS IN PFMINSTALLED CABIN DR PWR DRIVE MECH ROLLER CHAIN IAW AMM 52-11-08. NO DMPTO REVERSE. PLACARD REMOVED. THIS CLEARS M808022. ESR: AEPL ENG DWG #7595071
